# SDR FDEA201012164709

- Difficulty date: December 16, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 63,477 hours, 12,205 cycles
- Engine: Ge CF680
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR LOWER CAP, ACCESS THROUGH PANEL NR541FB, 8 IN OTBD OF JACK POINT FOUND CORROSION.  REMOVED IAW SRM 51-31-01,   REV 45 AND REPLACED WITH A FABRICATED STRAP IAW SRM 51-34-01, REV 45.   STRAP FABRICATED IAW DWG ARB2615 REV D.  FUEL LEAK CHECK CARRIED OUT ON REWORK AREA IAW AMM 12-11-04 REV 69.0  FOUND SATISFACTORY.  REPAIR CLASSIFIED MINOR IAW GMM 6-2-100, REV 111.
